Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 320, NWS Tulsa, OK

June 3, 20256 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 3, 2025, 7:25 PM CDT for 6 counties in Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2025, 7:25 PM CDT (00:25 UTC)
Expired
Jun 3, 2025, 8:15 PM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 2:17 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 3, 5:38 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1505 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1505 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:26 PM CDT, 59 minutes earlier. Its key messages:

  • Issued at 256 PM CDT Mon Jun 2 2025
  • Storm chances increase across northeast OK this afternoon, spreading through the entire area tonight. Severe weather and areas of heavy rainfall are expected.
  • More rounds of storms and heavy rainfall are expected beginning Thursday night and continuing into the weekend.
  • The repeated rounds of rainfall will lead to an increasing flash and mainstem river flooding threat late week on into the weekend.
Area forecast discussion, Jun 3, 6:26 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
626 PM CDT Tue Jun 3 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 256 PM CDT Mon Jun 2 2025

  - Storm chances increase across northeast OK this afternoon,
spreading through the entire area tonight. Severe weather and areas
of heavy rainfall are expected.

  - More rounds of storms and heavy rainfall are expected beginning
Thursday night and continuing into the weekend.

  - The repeated rounds of rainfall will lead to an increasing flash
and mainstem river flooding threat late week on into the weekend.

&&

.SHORT TERM...
(Through tonight) Issued at 256 PM CDT Tue Jun 3 2025

Storms are increasing in coverage this afternoon along and ahead of
an advancing cold front. The storms ahead of the front may pose an
isolated hail or wind threat, but the bigger threat may be heavy
rain/flash flooding as deep layer shear is only marginal across OK
and PWATs are near record levels for this time of year. Storms back
to the west closer to the front are expected to evolve into one or
more linear segments and progress east across the forecast area this
evening and tonight with an increasing damaging wind threat. CAMs
have been consistent in showing a general weakening trend by the
time they reach the AR border. Will maintain the Flood Watch for
much of east-central and northeast OK given potential for heavy
rainfall and slower storm motions in this area vs farther to the
south and east when storms are expected to be more progressive.

Lacy

&&

.LONG TERM...
(Tomorrow through Tuesday) Issued at 256 PM CDT Tue Jun 3 2025

The front is expected to stall or wash out over far eastern
OK/western AR on Wednesday. CAMs suggest that scattered showers and
storms will develop during the afternoon in the vicinity of the
boundary, but without an appreciable severe threat due to weak deep
layer shear. Focus then turns to later in the week. Westerly flow
aloft is expected to strengthen as ridging builds over Deep South TX
and troughing remains over the north-central CONUS. In addition, the
second of two southwest CONUS upper lows (the first is now lifting
northeast across KS) is expected to get picked up and is expected to
track across KS/OK Thursday night into Friday. As a result, the GFS
and EC (with slightly different timing) develop a complex of storms
across western KS and track it east-southeast across northern
portions of the forecast area. The strong flow aloft suggests that
severe wind potential will be higher. Models show potential for
storm complexes again Friday night and Saturday night, though likely
not to take the same track as the previous ones. Any of these
complexes will also pose at least some wind threat. Multiple rounds
of storms tracking over the region suggest more widespread higher
rainfall potential and thus a river and flash flood threat.
Amplification of the upper flow pattern is expected by late in the
weekend on into the first part of next week as a deep trough
develops over the north-central CONUS. We may see a nice weather day
or two in there, but it's also hard to rule out storms this time of
year in NW flow. Still no sign of a big ridge developing, and
instead show consistent troughing over the western CONUS with
disturbances ejecting into the Plains instigating rain and storm
chances. This will keep temps from getting hot.

Lacy

&&

.AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Tue Jun 3 2025

A line of showers and thunderstorms will affect all TAF sites this
evening, with gusty winds possible, especially at the Oklahoma
sites. IFR conditions will develop overnight, with only slow
improvement expected from north to south at mainly the Oklahoma
sites during the day Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  74  66  81 /  90  20  10  20
FSM   70  83  69  86 /  80  60  30  30
MLC   68  80  68  83 /  90  50  10  30
BVO   57  74  63  80 /  90  10  10  20
FYV   67  80  67  82 /  90  70  40  30
BYV   68  78  67  81 /  90  70  40  40
MKO   65  76  66  80 / 100  50  20  30
MIO   64  73  65  79 /  90  40  10  30
F10   64  75  65  80 /  90  40  10  30
HHW   69  81  70  84 /  80  50  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ054>068-070-071-073.

AR...None.
&&

SHORT TERM...30
LONG TERM....30
AVIATION...05
Hazardous weather outlook, Jun 3, 5:26 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
526 PM CDT Tue Jun 3 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
526 PM CDT Tue Jun 3 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Mainly Eastern Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms are organizing into a line as they
move into eastern Oklahoma late this afternoon. These storms will
move east across the area through this evening, with damaging
winds being the main severe weather threat. A brief tornado or two
will also be possible, especially across parts of eastern Oklahoma
through early evening. Heavy rain from the storms will promote a
flash flood and river flood potential.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY through SATURDAY...Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Wednesday will be a bit quieter, though a few storms may continue
across mainly northwest Arkansas. Several rounds of thunderstorms
are expected late Thursday into early next week. Significant
rainfall totals are possible, with some severe potential as well.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 3, 4:04 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
404 PM CDT Tue Jun 3 2025

OKZ054-032130-
Osage OK-
404 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OSAGE COUNTY
THROUGH 430 PM CDT...

At 404 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Grainola to 4 miles north of
Shidler. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Grainola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9636 3697 9636 3681 9673 3700 9674
TIME...MOT...LOC 2104Z 230DEG 42KT 3702 9668 3685 9667

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 3, 4:44 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
444 PM CDT Tue Jun 3 2025

OKZ054-032230-
Osage OK-
444 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE COUNTY THROUGH
530 PM CDT...

At 443 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Elgin to 7 miles northwest of Bigheart. Movement
was east at 25 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wah Sha She State Park...         Hulah...
Elgin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9600 3685 9600 3690 9633 3700 9632
TIME...MOT...LOC 2143Z 266DEG 24KT 3700 9627 3690 9634

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 3, 5:41 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
541 PM CDT Tue Jun 3 2025

OKZ054>056-032345-
Osage OK-Nowata OK-Washington OK-
541 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE...WASHINGTON
AND NOWATA COUNTIES THROUGH 645 PM CDT...

At 541 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Hulah to 2 miles south of Osage
Hills State Park. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
New Alluwe...                     Bigheart...
Wann...                           Wah Sha She State Park...
Lenapah...                        Dewey...
Bartlesville Municipal Airport... South Coffeyville...
Hulah...                          Delaware...
Ochelata...                       Tallant...
Sunset Lake...                    Osage Hills State Park...
Pershing...                       Watova...
Nowata...                         Bartlesville...
Copan...                          Nelagoney...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9543 3660 9543 3659 9633 3700 9627
TIME...MOT...LOC 2241Z 260DEG 34KT 3700 9605 3670 9619

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jun 3, 6:38 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 PM CDT Tue Jun 3 2025

OKZ054-055-059-060-064-040030-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-Creek OK-
638 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OSAGE...CREEK...
SOUTHERN WASHINGTON...SOUTHEASTERN PAWNEE AND TULSA COUNTIES THROUGH
730 PM CDT...

At 638 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Westport to 3 miles southwest of
Mannford to 3 miles north of Bristow. Movement was northeast at 40
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Sand Springs...                   Shamrock...
Mannford...                       Sapulpa...
Collinsville...                   Jenks Riverside Airport...
Depew...                          Sperry...
Skiatook...                       Ramona...
Vera...                           Jenks...
Owasso...                         Westport...
Keystone State Park...            Bristow...
Walnut Creek State Park...        Oilton...
Tulsa...                          Milfay...

This includes Interstate 44 between mile markers 178 and 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.

&&

LAT...LON 3606 9662 3658 9596 3640 9581 3604 9582
      3573 9662
TIME...MOT...LOC 2338Z 234DEG 37KT 3620 9640 3608 9636 3588 9640

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Jun 3, 7:01 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
701 PM CDT Tue Jun 3 2025

OKZ065-066-040045-
Okmulgee OK-Okfuskee OK-
701 PM CDT Tue Jun 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 745 PM CDT...

At 700 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Cromwell to 5 miles southeast of Bowlegs.
Movement was northeast at 45 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bryant...                         Weleetka...
Bearden...                        Clearview...
Pharoah...

This includes Interstate 40 in Oklahoma between mile markers 224 and
235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3550 9602 3529 9605 3529 9644 3536 9644
TIME...MOT...LOC 0000Z 242DEG 47KT 3534 9646 3510 9659

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:01 PM CDTSpecial Weather StatementTSAOkfuskee44 min
Jun 3, 7:06 PM CDTTornado WarningTSAOsage, Tulsa, Washington24 min
Jun 3, 7:09 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Washington3 hr
Jun 3, 7:28 PM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more2 hr
Jun 3, 7:30 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee45 min
Jun 3, 7:56 PM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Jun 3, 8:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Jun 3, 8:12 PM CDTSpecial Weather StatementTSAMuskogee, Wagoner48 min
Jun 3, 8:32 PM CDTSpecial Weather StatementTSAPittsburg43 min
Jun 3, 8:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Jun 3, 8:49 PM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
Jun 3, 8:58 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAChoctaw, Pushmataha47 min
Jun 3, 9:25 PM CDTSpecial Weather StatementTSADelaware35 min
Jun 3, 9:28 PM CDTSpecial Weather StatementTSAAdair47 min
Jun 3, 9:42 PM CDTSpecial Weather StatementTSAPushmataha48 min
Jun 3, 10:23 PM CDTAreal Flood AdvisoryTSAChoctaw, Latimer, Pushmataha3 hr
Jun 3, 10:26 PM CDTSpecial Weather StatementTSAChoctaw34 min
Jun 3, 10:31 PM CDTSpecial Weather StatementTSAPushmataha44 min
Jun 3, 10:52 PM CDTSpecial Weather StatementTSAChoctaw53 min
Jun 3, 11:16 PM CDTSpecial Weather StatementTSAPushmataha44 min
Jun 3, 11:18 PM CDTSevere Thunderstorm WarningTSAChoctaw42 min
Jun 4, 12:36 AM CDTSpecial Weather StatementTSAMcCurtain39 min
Jun 4, 5:10 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa4 hr
Jun 4, 7:57 AM CDTRiver Flood WarningTSARogers, Tulsa35 hr
Jun 3, 9:54 PM CDTSpecial Weather StatementTSABenton36 min
Jun 3, 10:14 PM CDTSpecial Weather StatementTSABenton46 min
Jun 3, 10:58 PM CDTSpecial Weather StatementTSACarroll47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.